MathSciNet Relay Station
MathSciNet bibliographic data
MR553746 14M15 (14L30 14M17)
Lakshmibai, V.; Musili, C.; Seshadri, C. S. Geometry of $G/P$. IV. Standard monomial theory for classical types. Proc. Indian Acad. Sci. Sect. A Math. Sci. 88 (1979), no. 4, 279–362.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement